RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Theory Stoch. Process.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Theory Stoch. Process., 2009, Volume 15(31), Issue 2, Pages 140–155 (Mi thsp91)  

Large deviation principle for stochastic equations with local time

Ivan H. Krykun

R. Luxemburgh Street, 74, Donetsk, 83114

Abstract: The large deviation principle for solutions of one-dimensional equations with a local time is proved. The explicit form for the rate function is obtained. We also consider the large deviation principle for solutions of Itô's stochastic equations with discontinuous coefficients.

Keywords: Stochastic equation, local time, large deviation principle.

Funding Agency Grant Number
Ministry of Education and Science of Ukraine 104
This work is supported by Fund of Collaborative Scientific Projects of the NAS of Ukraine & Russian fund of basic research No. 104


Full text: PDF file (202 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 60H10, 60H20
Language:

Citation: Ivan H. Krykun, “Large deviation principle for stochastic equations with local time”, Theory Stoch. Process., 15(31):2 (2009), 140–155

Citation in format AMSBIB
\Bibitem{Kry09}
\by Ivan H. Krykun
\paper Large deviation principle for stochastic equations with local time
\jour Theory Stoch. Process.
\yr 2009
\vol 15(31)
\issue 2
\pages 140--155
\mathnet{http://mi.mathnet.ru/thsp91}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2598533}
\zmath{https://zbmath.org/?q=an:1224.60141}


Linking options:
  • http://mi.mathnet.ru/eng/thsp91
  • http://mi.mathnet.ru/eng/thsp/v15/i2/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Number of views:
    This page:74
    Full text:26
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021